Figà-Talamanca, Alessandro
On the subspace of L p invariant under multiplication of transform by bounded continuous functions
Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 1 , p. 176-189
Zbl 0133.37404 | MR 185376
URL stable : http://www.numdam.org/item?id=RSMUP_1965__35_1_176_0

Bibliographie

[1] Dunford N. and Schwarz J.: Linear operators, Part I, Interscience, New York, 1958. Zbl 0084.10402

[2] Figà-Talamanca A.: Multipliers of p-integrable functions, Bull. Amer. Math. Soc., 70 (1964), 666-669. MR 165036 | Zbl 0142.10402

[3] Helgason S.: Multipliers of Banach algebras, Ann. of Math., 64 (1956), 240-254. MR 82075 | Zbl 0072.32303

[4] Helgason S.: Topologies of group algebras and a theorem of Littlewood, Trans. Amer. Math. Soc.,86 (1957), 269-283, MR 95428 | Zbl 0080.10204

[5] Hörmader L.: Estimates for translation invariant operators in Lp spaces, Acta Math. 104 (1960), 93-140. MR 121655 | Zbl 0093.11402

[6] Rudin W.: Fourier Analysis on groups, Interscience, New York, 1962. MR 152834 | Zbl 0107.09603

[7] Titchmarsh, E.C.: Introduction to the theory of Fourier integrals, Oxford University Press, Oxford 1948. JFM 63.0367.05

[8] Zygmund A.: Trigonometric series, vols. I and II, Cambridge University Press, Cambridge, 1959. MR 236587 | Zbl 0367.42001